Obserwuj
Vivek Shende
Vivek Shende
Syddansk Universitet & UC Berkeley
Zweryfikowany adres z math.berkeley.edu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Synthesis of reversible logic circuits
VV Shende, AK Prasad, IL Markov, JP Hayes
Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions …, 2003
765*2003
Synthesis of quantum logic circuits
VV Shende, SS Bullock, IL Markov
Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions …, 2006
5632006
Minimal universal two-qubit controlled-NOT-based circuits
VV Shende, IL Markov, SS Bullock
Physical Review A 69 (6), 062321, 2004
223*2004
On the CNOT-cost of TOFFOLI gates
VV Shende, IL Markov
Quantum Information and Computation 9 (5-6), 461-486, 2008
1822008
Torus knots and the rational DAHA
E Gorsky, A Oblomkov, J Rasmussen, V Shende
Duke Mathematical Journal 163 (14), 2709-2794, 2014
1222014
Covariantly functorial wrapped Floer theory on Liouville sectors
S Ganatra, J Pardon, V Shende
Publications mathématiques de l'IHÉS 131, 73-200, 2019
118*2019
The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link
A Oblomkov, J Rasmussen, V Shende
Geometry & Topology 22, 645-691, 2018
108*2018
Data structures and algorithms for simplifying reversible circuits
AK Prasad, VV Shende, IL Markov, JP Hayes, KN Patel
ACM Journal on Emerging Technologies in Computing Systems (JETC) 2 (4), 277-293, 2006
102*2006
Legendrian knots and constructible sheaves
V Shende, D Treumann, E Zaslow
Inventiones mathematicae 207 (3), 1031-1133, 2017
942017
The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link
A Oblomkov, V Shende
Duke Mathematical Journal 161 (7), 1277-1303, 2010
882010
A short proof of the Göttsche conjecture
M Kool, V Shende, RP Thomas
Geometry & Topology 15 (1), 397-406, 2011
832011
Cluster varieties from Legendrian knots
V Shende, D Treumann, H Williams, E Zaslow
Duke Mathematical Journal 168 (15), 2801-2871, 2019
762019
Augmentations are sheaves
L Ng, D Rutherford, V Shende, S Sivek, E Zaslow
Geometry & Topology 24 (5), 2149-2286, 2020
71*2020
Sectorial descent for wrapped Fukaya categories
S Ganatra, J Pardon, V Shende
arXiv preprint arXiv:1809.03427, 0
69*
Microlocal Morse theory of wrapped Fukaya categories
S Ganatra, J Pardon, V Shende
arXiv preprint arXiv:1809.08807, 2018
622018
Large N duality, lagrangian cycles, and algebraic knots
DE Diaconescu, V Shende, C Vafa
Communications in Mathematical Physics 319 (3), 813-863, 2013
582013
A support theorem for Hilbert schemes of planar curves
L Migliorini, V Shende
Journal of the European Mathematical Society 15 (6), 2353-2367, 2013
552013
Recognizing small-circuit structure in two-qubit operators
VV Shende, SS Bullock, IL Markov
Physical Review A 70 (1), 012310, 2004
55*2004
Refined curve counting on complex surfaces
L Göttsche, V Shende
Geometry & Topology 18 (4), 2245-2307, 2014
502014
Hilbert schemes of points on a locally planar curve and the Severi strata of its versal deformation
V Shende
Compositio Mathematica 148 (2), 531--547, 2010
472010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20